Alert archive / Georgia / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Mar 30, 2025, 5:26 PM EDT for Dougherty County, Lee County, Georgia. It was in force for 102 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2025, 5:26 PM EDT (21:26 UTC)
- Expired
- Mar 30, 2025, 7:08 PM EDT
- In force
- 102 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dougherty County, GA, Lee County, GA
The radar
The Ft Rucker radar (KEOX), 127 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 750 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
191
WGUS52 KTAE 302126
FFWTAE
GAC095-177-302315-
/O.NEW.KTAE.FF.W.0004.250330T2126Z-250330T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tallahassee FL
526 PM EDT Sun Mar 30 2025
The National Weather Service in Tallahassee has issued a
* Flash Flood Warning for...
Central Dougherty County in southwestern Georgia...
South Central Lee County in southwestern Georgia...
* Until 715 PM EDT.
* At 526 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to 4
inches of rain have fallen. The expected rainfall rate is 2 inches
in 1 hour. Additional rainfall amounts up to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Albany, East Albany, Turner City, Marine Corps Logistics Base,
South Albany, Forrester, Palmyra, Southwest Ga Regional A/P and
Lockett Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3156 8401 3151 8423 3158 8428 3169 8413
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$1 follow-up statement
216 WGUS72 KTAE 302308 FFSTAE Flash Flood Statement National Weather Service Tallahassee FL 708 PM EDT Sun Mar 30 2025 GAC095-177-302318- /O.CAN.KTAE.FF.W.0004.000000T0000Z-250330T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dougherty GA-Lee GA- 708 PM EDT Sun Mar 30 2025 ...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL DOUGHERTY AND SOUTH CENTRAL LEE COUNTIES... The heavy rain has ended. Flash Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures and do not drive through flooded roadways. && LAT...LON 3169 8413 3156 8401 3151 8423 3158 8428 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 3:35 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 30, 3:35 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
335 PM EDT Sun Mar 30 2025
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Through Monday)
Issued at 144 PM EDT Sun Mar 30 2025
Additional showers across the region today are capable of producing
heavy downpours as PWATs across the region range from 1.5 to 2
inches. Not much development is expected from these showers/weak
storms as blow off cirrus from storms to our west with low to mid
broken and overcast cloud decks hamper convection. Activity is
expected to wind down after sunset. Overnight we'll see areas that
received rain today develop patchy to widespread fog as winds
decrease to near calm.
Tomorrow a cold front looks to approach the region from the
northwest with a potential QLCS moving across the region.
Instability looks to be plentiful ahead of the line of showers and
storms, with SBCAPE and MLCAPE looking to be above 2000 J/kg. When
it comes to low-level rotation 0-1km SRH, used to determine tornado
potential, looks to decrease across the region throughout tomorrow.
When looking at mesocyclone potential 0-3km SRH also decreases
across the region tomorrow. Looking at winds in the low-levels, at
925mb and 850mb, we see the potential for winds generally in the
30- 40 kt range with up to 50 kts across southern Georgia at
850mb. Should storms develop enough to tap into these winds they
could mix down via convective processes. A potential limiting
factor to this event will be how widespread and how prolonged into
the morning would fog and low cloud ceilings last. If we get
limited erosion of one or both this could significantly reduce
severe convection potential. We'd need to see some clearing ahead
of the line to see our chances for significant severe weather
increase. As of this forecast, there is high uncertainty regarding
this potential limiting factor.
The Storm Prediction Center (SPC) has our region in an Enhanced Risk
of severe weather tomorrow (level 3 of 5) with all hazard types
possible. This line of showers and thunderstorms is expected to
quickly move out of the region with severe potential ending by
sunset tomorrow.
Expect overnight lows generally in the mid 60s with daytime highs in
the upper 70s to low 80s.
&&
.SHORT TERM...
(Monday night through Tuesday night)
Issued at 144 PM EDT Sun Mar 30 2025
After Monday's squall line, which will likely outpace the primary
cold front, some redevelopment along the primary cold front in the
overnight hours is possible, though with much of the instability
gone any redevelopment will likely be very isolated and any severe
weather is not likely.
For Tuesday, rain chances are largely dependent on how fast/strong
the primary cold front is. Much of the guidance shows limited
instability redeveloping during the afternoon due to the quick
nature of the front but some slower model solutions would allow
enough low-level moisture to stick around and with daytime heating
allow a few isolated showers and storms. For now, have left
around a 15% chance across southern Georgia and the Florida Big
Bend.
&&
.LONG TERM...
(Wednesday through Saturday)
Issued at 144 PM EDT Sun Mar 30 2025
Upper level ridge becomes better established across the southeast
while surface high pressure noses down the east coast of the US.
South and southeasterly flow will dominate through the remainder
of the week and upcoming weekend. These conditions will likely
allow some of the warmest temperatures of the spring season so far
and several locations could easily hit 90 degrees later next week.
The moist southerly flow will also keep mild overnight lows each
morning, likely in the low to mid 60s. No rain is expected as the
upper level ridge steers systems will north and west of the
forecast area.
&&
.AVIATION...
(18Z TAFS)
Issued at 144 PM EDT Sun Mar 30 2025
MVFR to IFR conditions are possible through the rest of today as
showers move across the region. Tonight patchy to widespread fog is
expected across the region as cigs lower, expect LIFR to IFR
conditions across all area terminals. After daybreak tomorrow
morning, vsbys and cigs gradually improve to MVFR ahead of a line of
showers and thunderstorms tomorrow afternoon.
&&
.MARINE...
Issued at 144 PM EDT Sun Mar 30 2025
Main concerns through the immediate period will be the potential
for dense fog overnight. While all zones are in a dense fog
advisory, the best potential for fog will likely be the nearshore
marine zones within 20 to 30 nautical miles. A break in the rain
and storms is likely tonight but a squall line will likely bring a
chance for stronger, possibly severe, storms Monday afternoon into
the evening. After the front, a lighter period of winds and seas
if forecast for Tuesday and into Wednesday before a period of
stronger south and southeasterly flow develops for the end of the
upcoming week, likely bringing cautionary or near-advisory level
conditions.
&&
.FIRE WEATHER...
Issued at 144 PM EDT Sun Mar 30 2025
Additional showers today, along with showers and thunderstorms
associated with a cold front moving across the region tomorrow, will
lead to widespread wetting rains across the region. MinRH values
through the next few days look to remain above critical thresholds.
There are currently no fire weather concerns.
&&
.HYDROLOGY...
Issued at 144 PM EDT Sun Mar 30 2025
Widespread rainfall around 1 inches is forecast, generally highest
across southeast Alabama, the Panhandle, and into central Georgia.
These amounts are not forecast to cause any significant riverine
or flash flooding concerns. Little to no rainfall is forecast
after this system for at least another 5 days.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 66 82 64 85 / 10 50 50 20
Panama City 67 76 65 79 / 20 70 40 10
Dothan 66 78 62 82 / 10 90 30 20
Albany 64 80 61 83 / 20 80 50 20
Valdosta 66 83 65 85 / 20 60 60 20
Cross City 63 81 64 83 / 30 20 40 20
Apalachicola 67 75 65 77 / 20 50 40 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Monday night for FLZ108-112-
114-115.
Dense Fog Advisory from 11 PM EDT /10 PM CDT/ this evening to 11
AM EDT /10 AM CDT/ Monday for FLZ108-112-114-115-118-127-
128-134.
Dense Fog Advisory from 7 PM this evening to 10 AM CDT Monday
for FLZ112.
GA...None.
AL...None.
GM...High Rip Current Risk through late Monday night for GMZ735.
Dense Fog Advisory from 10 PM this evening to 10 AM CDT Monday
for GMZ735.
Dense Fog Advisory from 8 PM EDT /7 PM CDT/ this evening to 11
AM EDT /10 AM CDT/ Monday for GMZ730-735-751-752-755-765-
770-772-775.
&&
NEAR TERM...Oliver
SHORT TERM...Dobbs
LONG TERM....Dobbs
AVIATION...Oliver
MARINE...Dobbs
FIRE WEATHER...Oliver
HYDROLOGY...DobbsIn the hours before
Special weather statement, Mar 30, 2:01 PM EDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
201 PM EDT Sun Mar 30 2025
GAZ123>127-301830-
Worth GA-Lee GA-Dougherty GA-Terrell GA-Calhoun GA-
201 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT DOUGHERTY...SOUTHERN LEE...
NORTHEASTERN CALHOUN...SOUTHEASTERN TERRELL COUNTIES IN SOUTHWESTERN
GEORGIA AND WEST CENTRAL WORTH COUNTIES IN SOUTH CENTRAL GEORGIA
THROUGH 230 PM EDT...
At 201 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Putney to near Leary. Movement was north at 15
mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dawson, Leesburg, Stocks, Radium Springs, Forrester, Lockett
Crossing, South Albany, Southwest Ga Regional A/P, Palmyra, Holt,
Clarks Mill, Dawson Municipal A/P, Sasser, Williamsburg,
Chickasawhatchee, Albany, East Albany, Marine Corps Logistics Base,
Bridges Crossroad, and Walker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3172 8390 3144 8408 3144 8414 3151 8451
3183 8450
TIME...MOT...LOC 1801Z 191DEG 14KT 3147 8412 3154 8446
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, Mar 30, 2:10 PM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
210 PM EDT Sun Mar 30 2025
GAZ122>124-301830-
Randolph GA-Terrell GA-Calhoun GA-
210 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN RANDOLPH...NORTHEASTERN
CALHOUN AND WESTERN TERRELL COUNTIES IN SOUTHWESTERN GEORGIA THROUGH
230 PM EDT...
At 210 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Weston to near Morgan.
Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Clarks Mill, Graves, Pachitla, Aycock Mill, Chambliss, Parrott,
Martins Crossroads, Brooksville, Benevolence, Shellman, Cordrays
Mill, and Doverel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3192 8468 3192 8449 3173 8446 3159 8446
3156 8465 3192 8476 3192 8469 3193 8469
3193 8468
TIME...MOT...LOC 1810Z 226DEG 11KT 3194 8472 3160 8462
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
33Special weather statement, Mar 30, 4:07 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
407 PM EDT Sun Mar 30 2025
GAZ124>127-302045-
Worth GA-Lee GA-Dougherty GA-Terrell GA-
407 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN DOUGHERTY...SOUTHERN
LEE...SOUTHEASTERN TERRELL AND WEST CENTRAL WORTH COUNTIES THROUGH
445 PM EDT...
At 407 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Dawson to near Marine Corps
Logistics Base. Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Leesburg, Stocks, Radium Springs, Forrester, Sylvester Airport, East
Albany, Marine Corps Logistics Base, South Albany, Palmyra, Century,
Pecan City, Jordan Place, Red Rock, Starksville, Byne Crossroads,
Acree, Sasser, Turner City, Armena, and Neyami.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3165 8380 3162 8380 3162 8379 3154 8390
3149 8408 3165 8447 3184 8423
TIME...MOT...LOC 2007Z 248DEG 14KT 3167 8441 3152 8408
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
33The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:01 PM EDT | Special Weather Statement | TAE | Dougherty, Terrell | 29 min |
| Mar 30, 2:10 PM EDT | Special Weather Statement | TAE | Randolph | 20 min |
| Mar 30, 2:47 PM EDT | Areal Flood Advisory | TAE | Dougherty, Lee, Terrell | 4 hr |
| Mar 30, 4:07 PM EDT | Special Weather Statement | TAE | Dougherty | 38 min |
| Mar 30, 4:20 PM EDT | Areal Flood Advisory | TAE | Dougherty, Lee, Worth | 115 min |
| Mar 30, 5:07 PM EDT | Areal Flood Advisory | TAE | Dougherty, Lee | 68 min |
Nearby
Flash Flood Warnings in Georgia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.